# SDR A6WA201302224013

- Difficulty date: February 22, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7849
- Aircraft time: 22,416 hours, 21,615 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DLY - REQUEST INSPECTION FOR FUEL SMELL IN CABIN.  EMERGENCY DECLARED.  INSPECTED ACFT, C/W'D PACK BURNOUT PER AWAC AMM SUP 09-037A, NO DEFECTS.
